# SDR DXTA200802756

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 1,787 hours, 1,278 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Condition: Lack Of Lube
- Location: Door Hook
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR RED ANNUNCIATOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AFTER TAKEOFF.   REMOVED, CLEANED & LUBRICATED SPRING MECHANISM FOR RT DOOR HOOK., TESTED SPRING LOAD, INSTALLED ASSY & PERFORMED SATISFACTORY GEAR SWING, ALL TESTS GOOD. IAW HAWKER 800XP MM 32-30-00 &32-30-35.
